# SDR FDEA2018101602830

- Difficulty date: October 10, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7080509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT STA 1887-2007 X= -2 FOUND CORROSION ON FLANGE AT STA 1988 AS MARKED MAIN DECK AFT FLOOR SUPPORT AT STA 1887 TO STA 2007, X= -2 CORROSION ON FLOOR SUPPORT FLANGE AT STA 1988, X= -2 REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-  00-00-2R FIGURE 206. CORRODED FLOOR SUPPORT FLANGE AT STA 1988, X= -2 REPAIRED AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 5 AND EA 1-5310-T0342644 PART 1 TITLE: FUSELAGE- MAINFRAME- CORROSION, FLANGES ON AFT CENTER LAVATORY RIGHT INBOARD FLOOR SUPPORT BETWEEN STA1942 AND STA2007. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100. REFER TO SNRM N00839 AND WRI 53-10/2676 FOR WORK DETAILS.
